MAUDE Adverse Event Report: STRYKER GMBH MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number MCPX-40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the implant was broken into two pieces.This was noted following removal from a patient's finger.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device inspection revealed the following: the visual inspection showed that the implant is indeed broken in two parts.Moreover, signs of wear (scratches) are visible on the implant.However, more detailed information about the complaint event (such as x-rays and operative reports ) must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9213369
Report Number0008031020-2019-01479
Device Sequence Number19394349
Product Code KYJ
UDI-Device Identifier00886385025377
UDI-Public00886385025377
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2020
Device Model NumberMCPX-40
Device Catalogue NumberMCPX40
Device Lot Number10221-L12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;